English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58793/92524 (64%)
造访人次 : 644770      在线人数 : 56
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/118820

    题名: On the computation of distributions of linear combinations of Laplace order statistics and their applications.
    作者: Chien-Tai Lin;Bo-Yi Lee;N. Balakrishnan
    关键词: Best linear unbiased estimates;critical values;Laplace distribution;pivots;spacings;symmetrically Type-II censored sample
    日期: 2019
    上传时间: 2020-07-01 12:10:39 (UTC+8)
    摘要: We apply the result of conditional independence of blocked ordered
    data established by Iliopoulos and Balakrishnan, together with the algorithm of Huffer and Lin, to obtain exact expressions for the distributions
    of linear combinations of Laplace order statistics. These expressions
    can then be evaluated using symbolic math package Maple. Finally, we
    illustrate the computational method with some examples.
    關聯: Communications in Statistics: Simulation and Computation 48(10), p.3031–3055
    DOI: 10.1080/03610918.2018.1473590
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈